MathSciNet Relay Station
MathSciNet bibliographic data
MR955490 (90i:14038) 14J17 (13C99 14B05 32B30)
Martsinkovsky, Alex Almost split sequences and Zariski differentials. Trans. Amer. Math. Soc. 319 (1990), no. 1, 285–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement